| Model Number |
MMT-751NAH |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart alarms.Customer was assisted with troubleshooting.Customer was able to complete rewind.Customer stated that the insulin pump had another unexpected restart alarm after battery change and this was recurring.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.